# SDR 04FDEA01428

- Difficulty date: May 24, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01), ON FLOORBEAM LWR FLANGE STA 600 RBL 49 TO 60 WL 201.  REMOVED CORROSION ON LOWER FLANGE FLOORBEAM CHORD AT BS 600, RBL 49-60, WL 201.  FOUND TO BE OUT OF LIMITS.  ACCESSED AREA AND CUT LOWER CHORD FROM RBL 35 TO END OF FLOORBEAM.  FABRICATED LOWER CHORD, (2) SUPPORT ANGLES, (2) REINFORCEMENT STRAPS, (4) SHIMS.  ALODINED AND PRIMERED.  INSTALLED ALL REPAIR PARTS AND FASTENERS THAT WERE REMOVED FOR ACCESS IAW SRM 53-10-1, 51-10-6, 53-10-8, 51-30-2 AND FED EX M/M 51-20-151-7.
